# SDR 2008UALA02251

- Difficulty date: April 18, 2008
- Submitted: April 21, 2008
- Operation: Air carrier
- Aircraft: N121UA
- Make and model: Boeing 747422
- Aircraft serial: 29167
- Aircraft time: 37,915 hours, 4,577 cycles
- Engine: Pwa PW4056
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Condition: Discharged
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DOOR 4 LT EMERGENCY LIGHT BATTERY CHARGE IS LOW.  REPLACED LIGHT ASSEMBLY OP CHECKS GOOD PER AMM33-51-12 PB200. AC OK FOR SERVICE.
